# SDR USAA2009111893139

- Difficulty date: November 17, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 32,072 hours, 12,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 232 - PHX - EEL - EMERGENCY EXIT TRACK LIGHTING MISSING ON FORWARD LEFT FIRST CLASS PARTITION (RED LIGHT).  MAINTENANCE REPLACED RED LENS ON WINDSCREEN DIVIDER.
